More Views

Ultracet-Tramacip Plus-Tramadol with Acetaminophen

Be the first to review this product

Starting from $0.90

Quick Overview

Ultracest is a generic medicine that is used for treating moderate to severe pain. This Ultracest contains two medicines; Tramadol and Acetaminophen.

Our offered Ultracest helps in treating pain that occurs after dental and surgical treatment as well. Our renowned clients can order Ultracest by placing an order through our online pharmacy at affordable price.

Quantity Strength Price Unit Price
60 Tablets Ultrabest 37.5mg + Acetaminophen 325mg $66.00 $1.10
100 Tablets Ultrabest 37.5mg + Acetaminophen 325mg $100.00 $1.00
200 Tablets Ultrabest 37.5mg + Acetaminophen 325mg $180.00 $0.90

Brand Name - Ultracet

Generic Name - Tramadol Acetaminophen

Ultracest belong to the class of drug known as non-steroidal anti-inflammatory drug and act as pain reliever & control pain. FDA has given approval for Ultracest for the temporary healing of severe pain.

Ultracest is a combination of two drugs namely, Tramadol and acetaminophen provide relieve from pain quickly. Ultracest is often used for treating moderate, acute pain that occurs due to surgical and dental procedure. However, both Tramadol and acetaminophen acts by different mechanism. Ultracest was approved in 2001 by FDA.

Tramadol functions by two different ways for providing relief from the pain. It works by binding with the opioid receptor on nerves and also it is responsible for the inhibition of the reuptake of nerves of two neurotransmitter, serotonin and norepinephrine that the nerve uses for communication with each other. Hence, this inhibition leads to the reduction in the transmission of pain signal between nerves in the spinal cord and brain.

On the other hand, Acetaminophen helps in reducing the pain in the spinal cord & brain by increasing the threshold to the pain. Not only this, it also increases the strength of painful stimulus that is essential in order to receive pain sensation by inhibiting the enzymes that makes prostaglandin.

Ultracest contains 37.5 mg of Tramadol and 325 mg of Acetaminophen. Tramadol is white in colour, bitter in taste and appears as crystalline & odourless powder. Chemically, Tramadol is known as (±) cis-2-[(dimethylamino) methyl] 1-(3-methoxyphenyl) cyclohexanol hydrochloride and the molecular weight is 299.84. In contrast, Acetaminophen is also white, odourless and crystalline powder that has slightly bitter taste. The chemical name for Acetaminophen is N-acetyl-p-aminophenol and the molecular weight is 151.17.

The inactive ingredients present in the Ultracest tablets includes powdered cellulose, pregelatinized corn starch, sodium starch glycolate, corn starch, magnesium stearate, hypromellose, carnauba wax, iron oxide, ploysorbate 80 and titanium oxide. Ultracest should be stored at room temperature and it ranges from 15 degree centigrade to 30d degree centigrade.


Write Your Own Review

You're reviewing: Ultracet-Tramacip Plus-Tramadol with Acetaminophen

Brand Name - Ultracet

Generic Name - tramadol acetaminophen

The patient should take Ultracest as suggested by the doctor and it should be taken for long time or in large amount than prescribed by the doctor. If the patient feels that Ultracestis not showing the desired result then they should consult doctor. However, the patient should not take more doseelse overdose might damage liver. Ultracest should be stored at room temperature and away from heat & moisture.

The patient should take Ultracest with or without food and maximum of 2 tablet per dose at an interval of four to six hours or 8 tablets per day should be given to the patients. It is important to remember that Ultracest should not be given for more than 5 days continuously. Also, the patients should not stop using Ultracest suddenly if using from long time as it may lead to some serious problem to the patient. Instead, they must consult their doctor for this.

The patients with creatinine clearance of less than 30mL/min, the time interval for Ultracest dose should not be more than two tablets for every 12 hours. The dose selection of elderly patient should be done with utmost precaution, keeping in mind the adverse effect of the medicine.

Brand Name - Ultracet

Generic Name - tramadol acetaminophen

The side effects shown by the patients after the intake of Ultracest include fatigue, asthenia, headache and dizziness, pain in abdomen, constipation, diarrhoea, nausea, vomiting and dry mouth.

Few patients might show sign of confusion, insomnia, anorexia, nervousness, increased sweating, rash, etc.

Some of the rare side effects shown by the patients includeschest pain, withdrawal syndrome, hypertension, hypotension, ataxia, convulsion, migraine, involuntary muscle contraction, dysphagia, tongue edema, tinnitus, palpitation, abnormal hepatic function, decrease in weight, depression, hallucination and abnormal vision.

Brand Name - Ultracet

Generic Name - tramadol acetaminophen

The patients who have recently used sedatives, tranquilizers or alcohol should not take Ultacest.

Always recommended dose for Ultacest should be used by the patients, else overdose might lead to serious liver problem or even death. In case the patients is experiencing nausea, pain in upper stomach, loss of appetite, itching, jaundice or clay-coloured stool, then they must consult doctor.

Sometimes, Acetaminophen can cause severe skin reaction in the patients. Therefore, if the patients are showing redness in sin or rashes that is getting spread and causing blistering & peeling, then they should stop taking medicine and consult the doctor immediately.

Ultracest should not be someone else who is also showing same sign and symptoms of as the user of this medicine is experiencing. They should always consult the doctor and should not take medicine of their own.